# SDR CALA2017110303912

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 61,700 hours, 13,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC PART APPEARS TO BE A LIGHT COVER LEFT IN COCKPIT. FOUND COVER MISSING FROM EMERGENCY LIGHT AT SEAT 1A. INSTALLED COVER AT SEAT 1A.
